Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||New bounded real lemma formulation and H∞ control for continuous-time descriptor systems|
|Other Titles:||New bounded real lemma formulation and H-infinity control for continuous-time descriptor systems|
|Citation:||Asian Journal of Control, 2017; 19(6):2192-2198|
|M. Chadli, P. Shi, Z. Feng, and J. Lam|
|Abstract:||This note proposes a new bounded real lemma, involving slack variables, for continuous‐time descriptor systems. The derived result gives necessary and sufficient admissibility conditions in strict linear matrix inequality form. Then, an H∞ control is designed for the underlying systems. The work in this paper extends the results for discrete‐time descriptor systems to continuous‐time case and generalize the standard ones. Illustrative examples are given to verify the effectiveness of the developed results.|
|Keywords:||Descriptor systems; linear systems; continuous-time; bounded real lemma; LMI|
|Rights:||© 2017 Chinese Automatic Control Society and John Wiley & Sons Australia, Ltd|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.